# SDR SWAA2013101421181

- Difficulty date: October 5, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 5910141
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CRACKED ON ANGLE AT AFT LATCH ASSEMBLY.  REPAIRED DOUBLER IAW SRM.
